RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 4(12), Pages 516–529 (Mi msb2173)  

This article is cited in 2 scientific papers (total in 2 papers)

On the microlocal structure of pseudodifferential operators

V. V. Lychagin, B. Yu. Sternin


Abstract: The microlocal structure of pseudodifferential operators is studied in a neighborhood of a degenerate singular point, and the normal forms of the complete symbols are determined.
Bibliography: 18 titles.

Full text: PDF file (775 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:2, 515–527

Bibliographic databases:

UDC: 517.951
MSC: Primary 58G15; Secondary 35S05, 47G05, 53C15, 58D05, 58F05
Received: 24.09.1984

Citation: V. V. Lychagin, B. Yu. Sternin, “On the microlocal structure of pseudodifferential operators”, Mat. Sb. (N.S.), 128(170):4(12) (1985), 516–529; Math. USSR-Sb., 56:2 (1987), 515–527

Citation in format AMSBIB
\Bibitem{LycSte85}
\by V.~V.~Lychagin, B.~Yu.~Sternin
\paper On the microlocal structure of pseudodifferential operators
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 4(12)
\pages 516--529
\mathnet{http://mi.mathnet.ru/msb2173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820400}
\zmath{https://zbmath.org/?q=an:0609.35088}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 2
\pages 515--527
\crossref{https://doi.org/10.1070/SM1987v056n02ABEH003049}


Linking options:
  • http://mi.mathnet.ru/eng/msb2173
  • http://mi.mathnet.ru/eng/msb/v170/i4/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Math. USSR-Sb., 65:2 (1990), 385–422  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:179
    Full text:71
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018